# SDR MASA2024111200038

- Difficulty date: November 12, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N93305
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000412
- Aircraft time: 21,267 hours, 12,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMIN STRIP INOP IN FRONT OF CLOSET.  PLACED ON MEL
